TBU Publications
Repository of TBU Publications

An Algebraic Approach to Control Design for Systems with Periodically Time-Varying Parameters

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

Files Size Format View

There are no files associated with this item.

ČSN ISO 690:2011 citation

Citace článku v časopise:
MATUŠŮ, Radek a Roman PROKOP. An Algebraic Approach to Control Design for Systems with Periodically Time-Varying Parameters. International Journal of Automation and Control [online]. 2009, vol. 3, iss. 1, s. 26-40. [cit. 2019-06-21]. ISSN 1740-7516. Dostupné z: http://www.inderscience.com/offer.php?id=23069.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles